# SDR SWAA2021060178131

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,391 hours, 43,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLACARD IN F/O SIDE EMERGENCY EXIT ROW KEEPS FALLING OFF. ; / R+R EMERGENCY EXIT SIGN PER AMM33-51-01
